logo AFST
Formalité linéaire analytique
Didier Arnal; Mouna Chaabouni; Mabrouka Hfaiedh
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 28 (2019) no. 1, p. 129-143

In this paper, we study the restriction of the Kontsevich formality to the subalgebra of the linear polyvectors in the algebra of polyvector fields on d . We prove that this formality is an analytic map.

Dans ce papier nous étudions la restriction de la formalité de Kontsevich à la sous-algèbre des tenseurs linéaires, dans l’algèbre de Lie des tenseurs sur d . On établit que c’est une formalité analytique.

Received : 2017-02-08
Accepted : 2017-03-15
Published online : 2019-03-21
DOI : https://doi.org/10.5802/afst.1596
Classification:  53D50,  53D55,  05C30
Keywords: Linear formality, Kontsevich formality, analyticity
@article{AFST_2019_6_28_1_129_0,
     author = {Didier Arnal and Mouna Chaabouni and Mabrouka Hfaiedh},
     title = {Formalit\'e lin\'eaire analytique},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 28},
     number = {1},
     year = {2019},
     pages = {129-143},
     doi = {10.5802/afst.1596},
     language = {fr},
     url = {https://afst.centre-mersenne.org/item/AFST_2019_6_28_1_129_0}
}
Arnal, Didier; Chaabouni, Mouna; Hfaiedh, Mabrouka. Formalité linéaire analytique. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 28 (2019) no. 1, pp. 129-143. doi : 10.5802/afst.1596. https://afst.centre-mersenne.org/item/AFST_2019_6_28_1_129_0/

[1] Walid Aloulou; Didier Arnal; Ridha Chatbouri Algèbres et cogèbres de Gerstenhaber et cohomologie de Chevalley-Harrison, Bull. Sci. Math., Tome 133 (2009) no. 1, pp. 1-50

[2] Martin Andler; Alexander Dvorsky; Siddhartha Sahi Kontsevich quantization and invariant distributions on Lie groups, Ann. Sci. Éc. Norm. Supér., Tome 35 (2002) no. 3, pp. 371-390

[3] D. Arnal; D. Manchon; M. Masmoudi Choix des signes pour la formalité de M. Kontsevich, Pac. J. Math., Tome 203 (2002) no. 1, pp. 23-66

[4] Nabiha Ben Amar; Mouna Chaabouni; Mabrouka Hfaiedh Kontsevich deformation quantization on Lie algebras, Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8), Tome 10 (2007) no. 2, pp. 365-379

[5] William Fulton; Robert MacPherson A compactification of configuration spaces, Ann. Math., Tome 139 (1994) no. 1, pp. 183-225

[6] Robert C. Gunning; Hugo Rossi Analytic functions of several complex variables, Prentice-Hall, Inc., Englewood Cliffs, N.J. (1965)

[7] Maxim Kontsevich Deformation quantization of Poisson manifolds, Lett. Math. Phys., Tome 66 (2003) no. 3, pp. 157-216